# SDR SIMA9960541

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Px Door Step
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4385 - PASSENGER DOOR STEP LIGHT INOPERABLE.  REPAIRED BROKEN WIRE UNDER TOP STEP.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
